Analytic Univalent Functions Defined by Generalized Discrete Probability Distribution
The close-to-convex analogue of a starlike functions by means of generalized discrete probability distribution and Poisson distribution was considered. Some coefficient inequalities
and their connection to classical Fekete-Szego theorem are obtained. Our results provide strong connection between Geometric Function Theory and Statistics.
Abiodun Tinuoye Oladipo, Generalized distribution associated with univalent functions in conical domain, An. Univ. Oradea Fasc. Mat. XXVI(1) (2019), 161-167.
Abiodun Tinuoye Oladipo, Bounds for probabilities of the generalized distribution defined by generalized polylogarithm, Punjab Univ. J. Math. 51(7) (2019), 19-26.
Abiodun Tinuoye Oladipo, Bounds for Poisson and neutrosophic Poisson distributions associated with Chebyshev polynomial, Palestine J. Math. (to appear).
A. W. Goodman, Univalent Functions, Texts in Pure Mathematics, Volume I, Mariner Publishing Co., Tampa, FL, 1983.
A. W. Goodman, Univalent Functions, Texts in Pure Mathematics, Volume II, Mariner Publishing Co., Tampa, FL, 1983.
F. R. Keogh and E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20(1) (1969), 8-12.
Saurabh Porwal, Generalized distribution and its geometric properties associated with univalent functions, Journal of Complex Analysis 2018 (2018), Art. ID 8654506, 5 pp. https://doi.org/10.1155/2018/8654505
Saurabh Porwal, An application of a Poisson distribution series on certain analytic functions, Journal of Complex Analysis 2014 (2014), Art. ID 934135 3 pp. http://dx.doi.org/10.1155/2014/984135
R. Singh, On a class of star-like functions, Compos. Math. 19(1) (1968), 78-82.
A. Vasudevarao, J. Sokol and Derek K. Thomas, On a close-to-convex analogue of certain starlike functions, Bull. Aust. Math. Soc. 102(2) (2020), 268-281. https://doi.org/10.1017/S0004972719001606
This work is licensed under a Creative Commons Attribution 4.0 International License.